Order Article Reprints
Journal: Axioms, 2024
Volume: 13
Number: 25
Article:
Initial Coefficient Bounds for Certain New Subclasses of bi-Bazilevič Functions and Exponentially bi-Convex Functions with Bounded Boundary Rotation
Authors:
by
Prathviraj Sharma, Srikandan Sivasubramanian and Nak Eun Cho
Link:
https://www.mdpi.com/2075-1680/13/1/25
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.